Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Joram Lindenstrauss, David Preiss and Jaroslav Tišer
Title: Fréchet differentiability of Lipschitz functions and porous sets in Banach spaces
Additional book information: Annals of Mathematics Studies, Vol. 179, Princeton University Press, Princeton, 2012, x+424 pp., ISBN 978-0-691-15356-8, US$75.00

Review Information:

Reviewer: Gilles Godefroy
Affiliation: CNRS - Université Paris 6
Email: godefroy@math.jussieu.fr
Journal: Bull. Amer. Math. Soc. 51 (2014), 515-517
MSC (2010): Primary 46T20, 46G05, 46B20
DOI: https://doi.org/10.1090/S0273-0979-2014-01431-4
Published electronically: January 21, 2014
Review copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society